# SDR UIEA2020102602308

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,523 hours, 19,554 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR INOPERABLE, WILL NOT SHOW WX RETURNS WITH EITHER LT OR RT SIDE.   GROUND CLUTTER ONLY.  PERFORMED OPERATIONAL TEST OF THE WXR SYSTEM, IAW AMM 34-43-00.  NO FAULTS DISPLAYED.  WEATHER SHOWS IN BOTH LT & RT SYSTEM.  MCC NOTIFIED SYSTEM CHECKS OK, NO FAULTS AT THIS TIME.
